# SDR CA051013008

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dorner DO228202
- Engine: Garrtt TPE33125D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE WAS REMOVED FOR LOW TORQUE INDICATION AND SENT OUT FOR REPAIR AFTER TESTING PROVED AN INTERNAL PROBLEM.  THE ENGINE WAS RE-INSTALLED FROM REPAIR WITH A NEW TORSION SHAFT SN 05P15649 AND TORQUE SENSOR P/N 3101726 AND NTS TEST FLIGHT WAS CARRIED OUT AND FUNCTIONED NORMALLY.  THE AIRCRAFT ACCUMULATED LESS THAN 8 HOURS TIS AND SHOWED SIGNS OF TORQUE LOSS. GROUND TESTS WERE CARRIED OUT AND SYSTEMS WERE FUNCTIONING NORMAL, AND NTS TEST FLIGHT WAS THEN CARRIED OUT AND FAILED.  ENGINE HAS SINCE BEEN REMOVED AND WILL BE SENT BACK TO THE OVERHAUL SHOP FOR RE-EVALUATION.
